| Catalog Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the kyphoplasty surgery due to osteoporotic compression fracture at l1-l2.Intra-op, balloon ruptured at low pressure (160psi) in soft bone well below specified limits.There were no patient symptoms or complications as a result of this event.